Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 139, NWS Sioux Falls, SD

July 22, 20164 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 22, 2016, 5:40 PM CDT for 4 counties in South Dakota. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 5:40 PM CDT (22:40 UTC)
Expired
Jul 22, 2016, 6:30 PM CDT
In force
50 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Aurora County, SD, Davison County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 137 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:15 PM CDTHAIL 19 Ssw Woonsocket, SDHAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS53 KFSD 222240
SVRFSD
SDC003-035-073-111-222330-
/O.NEW.KFSD.SV.W.0139.160722T2240Z-160722T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
540 PM CDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHEASTERN AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHWESTERN DAVISON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 630 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AURORA
  CENTER...OR 17 MILES NORTH OF PLANKINTON...MOVING SOUTHWEST AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  AURORA CENTER AROUND 615 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4399 9837 4396 9822 4374 9828 4382 9855
      4397 9843
TIME...MOT...LOC 2240Z 028DEG 9KT 4396 9835 

HAIL...1.25IN
WIND...60MPH
 
$$

WEISSER
3 follow-up statements
048 
WWUS53 KFSD 222300
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
600 PM CDT FRI JUL 22 2016

SDC073-222309-
/O.CAN.KFSD.SV.W.0139.000000T0000Z-160722T2330Z/
JERAULD SD-
600 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JERAULD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL...SOUTHEASTERN AND EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4394 9823 4374 9828 4382 9855 4393 9846
TIME...MOT...LOC 2259Z 028DEG 9KT 4392 9838 

$$

SDC003-035-111-222330-
/O.CON.KFSD.SV.W.0139.000000T0000Z-160722T2330Z/
SANBORN SD-AURORA SD-DAVISON SD-
600 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN SANBORN...NORTHEASTERN AURORA AND NORTHWESTERN
DAVISON COUNTIES...

AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AURORA
CENTER... OR 14 MILES NORTH OF PLANKINTON...MOVING SOUTHWEST AT 10
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  AURORA CENTER AROUND 615 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4394 9823 4374 9828 4382 9855 4393 9846
TIME...MOT...LOC 2259Z 028DEG 9KT 4392 9838 

HAIL...1.00IN
WIND...60MPH
 
$$

WEISSER
698 
WWUS53 KFSD 222315
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 PM CDT FRI JUL 22 2016

SDC111-222324-
/O.CAN.KFSD.SV.W.0139.000000T0000Z-160722T2330Z/
SANBORN SD-
615 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANBORN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL...SOUTHEASTERN AND EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4385 9833 4374 9828 4382 9855 4393 9846
      4392 9834
TIME...MOT...LOC 2314Z 024DEG 9KT 4386 9844 

$$

SDC003-035-222330-
/O.CON.KFSD.SV.W.0139.000000T0000Z-160722T2330Z/
AURORA SD-DAVISON SD-
615 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN AURORA AND WESTERN DAVISON COUNTIES...

AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AURORA
CENTER... OR 10 MILES NORTH OF PLANKINTON...MOVING SOUTHWEST AT 10
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN AURORA AND WESTERN DAVISON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4385 9833 4374 9828 4382 9855 4393 9846
      4392 9834
TIME...MOT...LOC 2314Z 024DEG 9KT 4386 9844 

HAIL...1.00IN
WIND...60MPH
 
$$

WEISSER
360 
WWUS53 KFSD 222328
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
628 PM CDT FRI JUL 22 2016

SDC003-035-222338-
/O.EXP.KFSD.SV.W.0139.000000T0000Z-160722T2330Z/
AURORA SD-DAVISON SD-
628 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AURORA AND
WESTERN DAVISON COUNTIES WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL...SOUTHEASTERN AND EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4385 9833 4374 9828 4382 9855 4393 9846
      4392 9834
TIME...MOT...LOC 2326Z 028DEG 9KT 4386 9844 

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 22, 3:02 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
302 PM CDT FRI JUL 22 2016

.SHORT TERM...(This evening through Saturday)
Issued at 301 PM CDT Fri Jul 22 2016

A couple of areas of focus for tonight and Saturday. Watching
thunderstorms firing along an area of convergence in northeast South
Dakota and tracking southeast along the instability axis this
evening. These storms have become more surface based as they move
into the mid and upper 70s dewpoints across central and southern
South Dakota. Good bulk shear values, very steep lapse rates, and
strong instability will keep severe storms a threat into the highway
14 corridor, with additional development likely to the southwest of
this storm along the outflow boundary. The main threat will be large
hail to 2 inches and 70 mph wind gusts. The question will be how
long these storms can hold up given the somewhat weaker shear seen
closer to the I-90 corridor and the lower dewpoints across far
northeast South Dakota potentially advecting into storms. Models of
course are not handling this convection well, and the CAMS that do
depict this activity dissipate it near our northern border. Will
leave in a 20 to 40 percent chance in our north, extending to a 20
percent elsewhere where these is less certainty that storms will
propagate overnight.

Activity may lull in the late morning on Saturday, however concern
once again turns to an advancing cold front dropping into south
central South Dakota late morning and tracking through eastern south
Dakota in the afternoon. Temperatures will be tricky to forecast
given the still very warm temperatures aloft and the potential for
enhanced mixing with winds turning southwest ahead of the front.
Furthermore, clouds and earlier convection may prove to be a
limiter. Think there is strong enough potential for peak heating in
the James Valley in particular, so went ahead and upped highs here a
few more degrees into the mid and upper 90s and a degree or two
elsewhere. With dewpoints likely to remain in the 70s, heat index
values reach the century mark once again in most of southeast SD,
northeast NE and our far eastern Iowa counties. Went ahead and
extended the excessive heat warning in these locations. With
afternoon heating and the arrival of the front, isolated to
scattered storms again become possible in the highway 14 corridor
and much southeast SD in the afternoon. Shear is marginal and
becomes poor across our southeastern half of the region. Lapse rates
and elevated instability is good, but think that the bulk of
activity will hold off until late afternoon.

.LONG TERM...(Saturday night through Friday)
Issued at 301 PM CDT Fri Jul 22 2016

Storms lingering east of the James River early saturday evening will
decrease from the west Saturday night and should end in all of
southwest Minnesota and northeast Iowa by around 4am. Decent
lingering MUCAPE of 3000-5000 J/kg at the start of the evening as
the front pushes east could continue to bring a severe threat for a
few hours. Models appear to agree on the push of drier and stable
air getting all the way southeast through the area. Temperatures
and dew points will finally slip from the northwest as skies clear,
and temperatures by daybreak Sunday will fall to a much more
tolerable lower 60s northwest to around 70 southeast.

Sunday through Monday looks generally dry and mild, close to
midsummer normals, as the inflow of cooler stable air and the surface
ridge moving over the area provide mostly clear skies. The only
question deals with the previous potential of enough moisture and
instability return Sunday night as the front stalls to bring a small
threat of storms to the Sioux City area. That no longer looks like a
real threat. High temperatures will be in the 80s, except for a
little warming to a fairly dry 90 or two west of the James River on
Monday.

Monday night, as the wave bringing the drying moves east, the
flow aloft settles into a westerly regime, with some warming
mainly aloft, and a slow return of moisture and modest instability.
Hard to time weak waves will be the main trigger for scattered storm
initiation, and I have no quarrel with the extended guidance modest
chance of storms for the rest of the forecast period, through next
Friday. Strong ridging is held in the southern plains by the models,
so temperatures will generally stay near normal, with maybe a little
warming on nighttime lows. There could be a slight trend to cooling
later in the week, besides daytime cooling for clouds and storms, as
the upper flow starts to trend slightly to the west northwest. No
return to extreme heat highlights in any event.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1241 PM CDT Fri Jul 22 2016

mainly vfr conditions are expected through the forecast period. A
scattered deck of flat cumulus at around 1500 to 3000 ft agl is
expected to continue burning off through the mid afternoon. Deck
is likely to be broken to overcast across northwest Iowa, but
should also decrease in coverage this afternoon. Scattered
thunderstorms are expected to develop mainly after midnight, with
the best chances across the highway 14 corridor, however a 20 to
30 percent chance exists elsewhere through 15z. Given the spotty
chances of storms, will leave out mention in tafs for now.

&&

.FSD Watches/Warnings/Advisories...
SD...Excessive Heat Warning until 7 PM CDT Saturday for SDZ038-039-
     050-052>055-057>071.

     Excessive Heat Warning until 7 PM CDT this evening for SDZ040-
     056.

MN...Excessive Heat Warning until 7 PM CDT this evening for MNZ071-
     072-080-081-089-090-097-098.

IA...Excessive Heat Warning until 7 PM CDT Saturday for IAZ001-012-
     020-031.

     Excessive Heat Warning until 7 PM CDT this evening for IAZ002-
     003-013-014-021-022-032.

NE...Excessive Heat Warning until 7 PM CDT Saturday for NEZ013-014.

&&

SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jul 22, 3:48 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
348 PM CDT FRI JUL 22 2016

IAZ001-012-020-031-NEZ013-014-SDZ038-039-050-052>055-057>071-
232100-
LYON IA-SIOUX-PLYMOUTH-WOODBURY-DIXON-DAKOTA-BEADLE-KINGSBURY-
GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-
BON HOMME-YANKTON-CLAY SD-UNION-
348 PM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA...CENTRAL SOUTH
DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE TODAY AS AFTERNOON HEAT
INDICES TOP OUT FROM 102 TO 112 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. ISOLATED STORMS
THIS EVENING...MAINLY WEST OF INTERSTATE 29 AND NORTH OF INTERSTATE
90...WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
ANY ADDITIONAL STORMS THAT MAY DEVELOP THROUGHOUT THE AREA LATE
TONIGHT WILL BE CAPABLE OF PRODUCING MARGINALLY DAMAGING WIND
GUSTS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES WILL CLIMB INTO THE 90S ON SATURDAY. WITH SULTRY
CONDITIONS CONTINUING...HEAT INDICES WILL AGAIN APPROACH 100 TO
105 DEGREES.

AFTER A FEW EARLY DAY SHOWERS AND THUNDERSTORMS...ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING.
SOME OF THESE STORMS MAY BE SEVERE PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE...MAINLY ALONG AND NORTH OF
INTERSTATE 90 THIS EVENING.

IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097-098-
SDZ040-056-232100-
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-IDA-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
ROCK-BROOKINGS-MOODY-
348 PM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL
SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE TODAY AS AFTERNOON HEAT
INDICES TOP OUT FROM 102 TO 112 DEGREES. AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT UNTIL 7 PM CDT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...MAINLY AFTER
MIDNIGHT. IF ANY STORMS MANAGE TO DEVELOP...THEY WILL BE CAPABLE
OF PRODUCING MARGINALLY DAMAGING WIND GUSTS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES WILL CLIMB INTO THE UPPER 80S TO MID 90S ON SATURDAY.
WITH SULTRY CONDITIONS...HEAT INDICES WILL APPROACH 95 TO 100
DEGREES.

AFTER A FEW EARLY DAY SHOWERS AND THUNDERSTORMS...ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING.
SOME OF THESE STORMS MAY BE SEVERE PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jul 22, 4:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
442 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             HITCHCOCK               44.63N 98.41W
07/22/2016  E1.50 INCH       BEADLE             SD   TRAINED SPOTTER

            .

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jul 22, 4:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             HITCHCOCK               44.63N 98.41W
07/22/2016  E1.75 INCH       BEADLE             SD   EMERGENCY MNGR

            .

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:05 PM CDTSevere Thunderstorm WarningFSDBeadle40 min
Jul 22, 4:42 PM CDTSevere Thunderstorm WarningFSDBeadle17 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.